# SDR HNAA2023060500182

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 40,966 hours, 37,499 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, BOTH FUEL QUNTY INDICATORS WENT TO DASHED LINES.  UPON INSP FOUND BATT SWITCH ON SPR PANEL IN AN UNSEATED INTERMEDIATE POSITION. CYCLED SWITCH, INDICATIONS RETURNED AND PANEL FUNCTIONS AS INTENDED. OK FOR SERVICE AT THIS TIME
